# SDR HALA0600438

- Difficulty date: June 3, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 77,674 hours, 14,844 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED IN NLG WHEEL WELL BULKHEAD VERTICAL CHORD RADIUS AT BS 287, RBL 25, WL 179.  REPAIRED NLG AFT BULKHEAD VERTICAL CHORD AT BS 287, RBL 25, WL 179, PER SRM 51-70-12-06-0.
